Title

On "Ultraproducts and Topology"

Document Type

Article

Language

eng

Format of Original

2 p.

Publication Date

9-1979

Publisher

Elsevier

Source Publication

General Topology and its Applications

Source ISSN

0016-660X

Original Item ID

doi: 10.1016/0016-660X(79)90035-7

Abstract

We correct an error in the above-mentioned paper and provide a solution to an open problem contained therein.

Comments

General Topology and its Applications, Vol. 10, No. 3 (September 1979): 231-232. DOI.